# SDR CJP2002F00001

- Difficulty date: July 1, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N600GM
- Make and model: Lear 25D
- Aircraft serial: 290
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 4299100
- Condition: Contaminated
- Location: Nr 2 Fireloop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE WARNING LIGHT CAME N IN FLIGHT.  AIRCRAFT LANDED AFTER NR 2 ENGINE WAS SHUTDOWN IN FLIGHT AS A PRECAUTION.  MAINTENANCE PERSONNEL DISCONNECTED, CLEANED AND RECONNECTED,  CLEANED AND RECONNECTED FIRE LOOP CONNECTOR ASSY AND FIRE DETECT TEST WAS NORMAL, AIRCRAFT RETURNED TO SERVICE.
